Document Type: Research Paper

Authors

1 Department of Mathematics, Kandaswami Kandar's College, P-velur, Tamil Nadu-638 182, India.

2 Research Scholar (Part Time), Department of Mathematics, Kandaswami Kandar's College, P-velur, Tamil Nadu-638 182, India.

Abstract

In this paper, we introduce and characterize fuzzy wea-kly $e$-closed functions in fuzzy topological spaces and the relationship between these mappings and some properties of them are investigated.

Keywords

Main Subjects

[1] C.L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl.,  24 (1968), 182-190.

[2] V. Chandrasekar and S. Parimala, Fuzzy $e$-regular spaces and strongly $e$-irresolute mappings, accepted in Sahand Communications in Mathematical Analysis.

[3] K.C. Chattopadhyay, R.N. Hazra, and S.K. Samanta, Gradation of openness, Fuzzy Sets and Systems, 49 (2) (1992), 237-242.

[4] K.C. Chattopadhyay and S.K. Samanta, Fuzzy topology, Fuzzy Sets and Systems,  54 (1993), 207-212.

[5] U. Hohle, Upper semicontinuous fuzzy sets and applications, J. Math. Anall. Appl., 78 (1980), 659-673.

[6] U. Hohle and A.P. Šostak, Axiomatic foundations of fixed-basis fuzzy topology, The Hand-books of fuzzy sets series, 3, Kluwer academic publishers, Dordrecht (Chapter 3), (1999).

[7] U. Hohle and A.P. Šostak, A general theory of fuzzy topological spaces, Fuzzy Sets and Systems,  73 (1995), 131-149.

[8] Y.C. Kim, $delta$-closure operators in fuzzy bitopological spaces, Far East J. Math. Sci., 2 (5) (2000), 791-808.

[9] Y.C. Kim, $r$-fuzzy $alpha$-open and $r$-fuzzy preopen sets in fuzzy bitopological spaces, Far East J. Math. Sci. Spec. (III), (2000), 315-334.

[10] Y.C. Kim and S. E. Abbas, Several types of fuzzy regular spaces, Indian J. Pure and Appl. Math.,  35 (4) (2004), 481-500.

[11] Y.C. Kim and Biljana Krsteska, Fuzzy $P$-regular spaces, The Journal of Fuzzy Mathematics, 14 (3) (2006), 701-722.

[12] Y.C. Kim, A.A. Ramadan, and S.E. Abbas, $r$-fuzzy strongly preopen sets in fuzzy topological spaces, Math. Vesnik, 55 (2003), 1-13.

[13] Y.C. Kim and J.W. Park, $r$-fuzzy $delta$-closure and $r$-fuzzy $theta$-closure sets, J. Korea Fuzzy Logic and Intelligent systems,  10(6) (2000), 557-563.

[14] T. Kubiak, On fuzzy topologies, Ph.D. Thesis, A. Mickiewicz, Poznan, (1985).

[15] A.A. Ramadan, Smooth topological spaces, Fuzzy Sets and Systems, 48 (1992), 371-375.

[16] D. Sobana, V. Chandrasekar, and A. Vadivel, Fuzzy $e$-continuity in Sostak's fuzzy topological spaces, (Submitted).

[17] A.P. Šostak, Basic structures of fuzzy topology, J. Math. Sci., 78 (6) (1996), 662-701.

[18] A.P. Šostak, Two decades of fuzzy topology: Basic ideas, Notion and results, Russian Math. Surveys, 44 (6) (1989), 125-186.

[19] A.P. Šostak, On a fuzzy topological structure, Rend. Circ. Matem. Palermo Ser II, 11 (1986), 89-103.